# SDR AALA202403288650

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 69,206 hours, 28,573 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 10187
- Condition: Failed
- Location: Wx Radar
- Part time: 7,463 hours, 2,329 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: INTERMITTENT ELECTRICAL SMELL IN FLIGHT DECK. REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER. PER AMM 34-43-31. GROUND CHECKED OK.
